# SDR AALA20111211LGA01

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 65,054 hours, 34,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROWS 3 TO 18 INOPERATIVE.  REPAIRED A BROKEN WIRE AT ROW 18DEF.  OPS CHECKS NORMAL.
